# SDR DALA2024051405202

- Difficulty date: May 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N142DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50060
- Aircraft time: 6,820 hours, 3,187 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 5 UPPER AFT HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK. REF 5742-01028-028. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. REPAIRED RH SLAT TRACK NBR 5 UPPER AFT SURFACE IAW ER/A608979- 14AD REV C AND PRI 608979-14AD REV 0. MATCHED ASSOCIATED ER/A 14-608979 ADDED FOR AC 8142. (LP# 0337107)
